# SDR ASAA0853887

- Difficulty date: November 27, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 6,758 hours, 2,022 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004892
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 6,758 hours, 2,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG FILTER DELTA P POPPED IDG HAS HISTORY 3 TIMES REQUIRES REPLACING.  VERIFIED PART NR AND AFFECTIVITY WITH SEAMC ROB.  REMOVED AND REPLACED NR 1 ENG IDG AS REQUIRED.  RAN ENG LEAK CKD GOOD VOLTS AND FREQS GOOD.  ALL WORK DONE IAW AMM 24 11 11 000 801 24 11 11 400 801.
